Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 26, 2015Towns County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2015, 4:02 PM EDT for Towns County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 4:02 PM EDT (20:02 UTC)
Expired
Jun 26, 2015, 4:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Towns County, GA

The radar

The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:35 PM EDTHAIL 0.751 Nne Mountain Scene, GADIME SIZED HAIL ACCUMULATED TO AT LEAST 1 INCH DEEP AT OWL CREEK RD AND HWY 75.
Jun 26, 4:35 PM EDTHAIL 1Mountain Scene, GAQUARTER SIZED HAIL ON MAULDIN DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WWUS82 KFFC 262002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 26 2015
 
GAZ009-262045-
TOWNS GA-
402 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TOWNS COUNTY UNTIL 445 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM NEAR HIAWASSEE. THIS STORM WAS DRIFTING 
NORTHEAST.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TOWNS COUNTY THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3479 8371 3482 8379 3499 8377 3499 8355
TIME...MOT...LOC 2002Z 269DEG 2KT 3487 8370 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:41 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 26, 3:41 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI JUN 26 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH
AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER
MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS
THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD
FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS
MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES
TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING
AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID
LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND
THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY
EVENING.

MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT
MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME
STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY
SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME
LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS
TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT
LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN
ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER
STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO
BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON
AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A
SLIGHT RISK FOR SEVERE STORMS ON SATURDAY.

THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH
POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW
HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL
GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER
MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT.

OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO
SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT.

39

.LONG TERM /SUNDAY THROUGH FRIDAY/...
EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH
RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE
CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS
CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF
THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK
LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND
VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES
SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY
TO NEAR NORMAL MONDAY.

WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE
PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO
THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED
STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF
THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT
PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY
POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT
CHANCE TO LOW END CHANCE POPS OVERNIGHT.

01/31

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE TAF PERIOD... EXCEPT
LOWER MVFR/IFR POSSIBLE WITH EXPECTED PERIODS OF CONVECTION THIS
AFTERNOON... THEN AGAIN SATURDAY AFTERNOON. HIRES MODELS CONTINUE TO
SHOW SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MOST TAF
SITES BETWEEN 19-23Z THIS AFTERNOON... THEN DIMINISHING BY MID TO
LATE THIS EVENING. CONVECTION BECOMES MORE WIDESPREAD ON SATURDAY
AHEAD OF A COLD FRONT...MAINLY DURING THE AFTERNOON FOR ALL TAF
SITES. WINDS WILL REMAIN MAINLY SOUTHWEST THROUGH THE FORECAST
PERIOD WITH SPEEDS 7KTS OR LESS THROUGH TONIGHT... THEN 10-12KTS
POSSIBLE ON SATURDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF PRECIP.
HIGH ON REMAINING ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  87  65  87 /  50  90  60   0
ATLANTA         72  85  65  85 /  60  90  50   0
BLAIRSVILLE     66  77  57  80 /  70  90  30   0
CARTERSVILLE    71  82  62  84 /  70  90  20   0
COLUMBUS        73  87  69  87 /  60  90  60  10
GAINESVILLE     71  83  63  84 /  50  90  50   0
MACON           73  89  68  88 /  50  90  60  10
ROME            72  83  62  85 /  80  80  20   0
PEACHTREE CITY  72  85  65  85 /  60  90  60   0
VIDALIA         74  90  72  89 /  50  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT FRI JUN 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT
ACROSS NORTH GEORGIA

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO
THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS
POSSIBLE.

DISCUSSION...

AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS
MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL
GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS
NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND
THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK
OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT
MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL
INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE
TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA.

THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY
ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY
MORNING ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH
PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN
DIAMETER IS ALSO POSSIBLE.

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER
DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 26, 2:55 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT FRI JUN 26 2015

GAZ002-011-261945-
CHATTOOGA GA-WALKER GA-
255 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA AND
WALKER COUNTIES UNTIL 345 PM EDT...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CHATTOOGA AND WALKER COUNTIES THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...CHICKAMAUGA...TRION...LA FAYETTE...MENLO...NOBLE...
NAOMI...CLOUDLAND...CENTER POST...ROCK SPRING...SUTTLES MILL...
LINWOOD AND VILLANOW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3467 8549 3469 8549 3488 8527 3486 8526
      3486 8523 3482 8520 3478 8520 3477 8516
      3476 8515 3472 8517 3472 8511 3467 8507
      3447 8550 3463 8553
TIME...MOT...LOC 1855Z 234DEG 15KT 3466 8539
Special weather statement, Jun 26, 3:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT FRI JUN 26 2015

GAZ102-261930-
STEWART GA-
304 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN STEWART
COUNTY UNTIL 330 PM EDT...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LUMPKIN...MOVING NORTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS STEWART
COUNTY THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUVALE AND CHARLES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.

LAT...LON 3208 8495 3218 8501 3220 8496 3221 8497
      3221 8498 3222 8498 3222 8493 3223 8492
      3223 8482 3222 8481 3222 8480 3223 8480
      3223 8477 3212 8477
TIME...MOT...LOC 1904Z 173DEG 10KT 3213 8491
Special weather statement, Jun 26, 3:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT FRI JUN 26 2015

GAZ003-262015-
CATOOSA GA-
343 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CATOOSA COUNTY UNTIL 415 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT OGLETHORPE...OR 7 MILES WEST OF
RINGGOLD...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS CATOOSA COUNTY THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RINGGOLD...FORT OGLETHORPE...LAKEVIEW...GRAYSVILLE...INDIAN
SPRINGS...BLUE SPRING...BOYNTON...EAST RIDGE AND APISON.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3499 8505 3498 8504 3485 8520 3486 8526
      3498 8527 3499 8526
TIME...MOT...LOC 1943Z 217DEG 6KT 3490 8525
Local storm report, Jun 26, 3:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             VARNELL                 34.90N  84.97W
06/26/2015  E0.70 INCH       WHITFIELD          GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED DIME SIZED HAIL NEAR
            CLEVELAND HWY AND GA 2.

&&

EVENT NUMBER FFC1500445

JLF
Special weather statement, Jun 26, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 26 2015

GAZ009-262045-
TOWNS GA-
402 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TOWNS COUNTY UNTIL 445 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIAWASSEE. THIS STORM WAS DRIFTING
NORTHEAST.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TOWNS COUNTY THROUGH 445 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3479 8371 3482 8379 3499 8377 3499 8355
TIME...MOT...LOC 2002Z 269DEG 2KT 3487 8370

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:55 PM EDTSpecial Weather StatementFFCWalker50 min
Jun 26, 3:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jun 26, 3:27 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
Jun 26, 3:32 PM EDTSevere Thunderstorm WarningFFCWhitfield43 min
Jun 26, 3:34 PM EDTSevere Thunderstorm WarningFFCFloyd41 min
Jun 26, 3:43 PM EDTSpecial Weather StatementFFCCatoosa32 min
Jun 26, 4:10 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 26, 4:15 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 26, 4:17 PM EDTSpecial Weather StatementFFCWhitfield28 min
Jun 26, 4:29 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon31 min
Jun 26, 4:32 PM EDTSevere Thunderstorm WarningFFCTowns43 min
Jun 26, 4:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 26, 4:40 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 26, 4:42 PM EDTSpecial Weather StatementFFCMurray33 min
Jun 26, 4:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield29 min
Jun 26, 4:50 PM EDTSevere Thunderstorm WarningFFCTowns25 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth39 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningFFCGordon35 min
Jun 26, 5:07 PM EDTSpecial Weather StatementFFCHall23 min
Jun 26, 5:07 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens38 min
Jun 26, 5:14 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 26, 5:17 PM EDTSpecial Weather StatementFFCMurray, Whitfield28 min
Jun 26, 5:25 PM EDTSpecial Weather StatementFFCForsyth65 min
Jun 26, 5:31 PM EDTSpecial Weather StatementFFCHall29 min
Jun 26, 5:32 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 26, 5:43 PM EDTSpecial Weather StatementFFCMurray62 min
Jun 26, 5:44 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 26, 5:58 PM EDTSpecial Weather StatementFFCUnion47 min
Jun 26, 6:14 PM EDTSevere Thunderstorm WarningFFCUnion31 min
Jun 26, 6:18 PM EDTSpecial Weather StatementFFCFannin27 min
Jun 26, 6:20 PM EDTSpecial Weather StatementFFCWhite25 min
Jun 26, 6:23 PM EDTSpecial Weather StatementFFCGwinnett22 min
Jun 26, 6:41 PM EDTSpecial Weather StatementFFCTowns, Union34 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.